# SDR UIEA2023030100195

- Difficulty date: February 26, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 93,336 hours, 26,244 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ASSY AT L4 BROKEN.( REMOVED AND REPLACED EXIT LIGHT ASSY AT L4 PER B767 AMM 33-51-01 )
